Journal of Symplectic Geometry

Volume 11 (2013)

Number 4

Homoclinic points and Floer homology

Pages: 645 – 701

DOI: http://dx.doi.org/10.4310/JSG.2013.v11.n4.a5

Author

Sonja Hohloch (Ecole Polytechnique Fédérale de Lausanne, Switzerland)

Abstract

A new relation between homoclinic points and Lagrangian Floer homology is presented: in dimension two, we construct a Floer homology generated by primary homoclinic points.We compute two examples and prove an invariance theorem. Moreover, we establish a link to the (absolute) flux and growth of symplectomorphisms.

Full Text (PDF format)